# SDR SWAA2024093030784

- Difficulty date: August 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT DOOR CUTOUT HAS CORROSION AT LOWER SILL STOP ANGLE BS616+13; RBL70 AND WL 208+14<[01] REMOVED AND REPLACED AT RH OVERWING EMERGENCY EXIT DOOR; SUPPORT ANGLE LOCATED BETWEEN BS 616 - BS. 636 RBL 70 WL 222 IAW B-737-700 SRM 51-10-02; SRM 51-40-02. AND DWG# 144A8201 REV: -;[02] VERIFIED CORRECTIVE ACTION 1.
